# SDR SWAA2021072127338

- Difficulty date: October 30, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d R-Lbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL19 TO RBL19 WL156. / REMOVED AND REPLACED NEW FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS727D+6 LBL19 TO RBL19 WL156 ITEM# 146A9401-8 IAW SRM 51-10-02-0G-0 SRM 51-40-02-0G-0; AIPC 53-42-11-30
